# SDR DATA200800000

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Aircraft time: 26,938 hours, 35,291 cycles
- Engine: Pwa PT6A45R
- Engine time: 8,461 hours, 8,365 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW STARTED THE RIGHT ENGINE FIRST BECAUSE IT USUALLY STARTS COOLER.  THE ITT PEAKED AT 780 DEGREES AND STABILIZED AT 630.  THE GS GENERATOR GAUGE WAS SLOW TO RISE.  THE PROBLEM OCCURRED NOTICEABLE AT V2, 90KTS, IT WAS AT 830 DEGEES ITT.  TAKEOFF WAS CONTINUED AND AT CLIMB OUT THE ITT HAD RISEN TO 900 DEGREES.  IT WOULD HAVE CONTINUED TO RISE IF PILOT HAD NOT REDUCED THE TORQUE.  FLIGHT CREW CLIMBED TO 4000' AND THERE WAS A 200 DEGREE SPLIT BETWEEN LEFT AND RIGHT.  REDUCED THE TORQUE TO 1500 LBS AND THE GAUGE READ 740 DEGREES.  CREW DECIDED TO RETURN TO MYR.
